Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

The distribution of values of the Poincaré pairing for hyperbolic Riemann surfaces

Yiannis N. Petridis1 / Morten S. Risager2



Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 579, Pages 159–173, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.579.159, July 2005

Publication History

19. Januar 2004
Published Online:


For a cocompact group of SL2(ℝ) we fix a non-zero harmonic 1-form α. We normalize and order the values of the Poincaré pairing 〈 γ,α〉 according to the length of the corresponding closed geodesic l(γ). We prove that these normalized values have a Gaussian distribution.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

C. J. Mozzochi
Israel Journal of Mathematics, 2013, Volume 195, Number 1, Page 71
Yiannis N. Petridis and Morten S. Risager
Forum Mathematicum, 2008, Volume 20, Number 5

Comments (0)

Please log in or register to comment.